# SDR DU4R211002009

- Difficulty date: May 13, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP SECTION, LOWER SURFACE HAS NUMEROUS DENT FROM STA. XCW 60.0 TO 104.5.  REMOVED RIGHT INBOARD AFT FLAP SECTION STA XCW 60-104.5, REMOVED LOWER SKIN, FABBED, AND INSTALLED.
